Computation Formulas of Generalized Inverse Padé Approximants Using for Solution of Integral Equations
- 43 Downloads
For the generalized inverse function-valued Padé approximants, its intact computation formulas are given. The explicit determinantal formulas for the denominator scalar polynomials and the numerator function-valued polynomials are first established. A useful existence condition is given by means of determinant form.
Unable to display preview. Download preview PDF.
- Graves-Morris P R. Solution of integral equations using generalized inverse, function-valued Padé approximants [J]. J Comput Appl Math,1990,32(1):117–124.Google Scholar
- Chisholm J S R. Solution of integral equations using Padé approximants [J]. J Math Phys,1963,4(12):1506–1510.Google Scholar
- Graves-Morris P R, Jenkins C D. Vector valued rational interpolants III [J]. Constr Approx,1986, 2(2):263–289.Google Scholar
- GU Chuan-qing. Generalized inverse matrix valued Padé approximants [J]. Numer Sinica, 1997,19(1):19–28. (in Chinese)Google Scholar
- GU Chuan-qing. Thiele-type and Largrange-type generalized inverse rational interpolation for rectangular complex matrices [J]. Linear Algebra Appl,1999,295(1):7–30.Google Scholar
- Baker G A. The Numerical Treatment of Integral Equations [M]. Oxford: Oxford Univ Press, 1978.Google Scholar
- Sloan I H. Improvement by iteration for compact operator equations [J]. Math Comp,1976,30(4): 758–764.Google Scholar